# SDR DLL10972596

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Condition: Failed
- Location: E/E Compt
- Component: 805006
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

GEAR RETRACTED ON CLIMB-OUT, RED DOOR INTRANSIT AND S/O RT GEAR OR DOOR LIGHT REMAINED ILLUMINATED.  AFTER FOLLOWING PROCEDURES WITH ATL MAINT, TRUCK LIGHT REMAINED ON.  DUMPED FUEL AND LANDED BACK IN HNL.  TRUCK LIGHT EXTINGUISHED ON LANDING ROLL OUT.  REPLACED A7 LOGIC CARD, ADJUSTED SENSOR, TEST HOP CHECKS OK.
